Santa Fe Institute Collaboration Platform

Thermodynamics of Computation

Integral fluctuation theorem for the housekeeping heat

From Thermodynamics of Computation
reference groups
Stochastic Thermodynamics
author-supplied keywords
keywords
authors
T. Speck
Udo Seifert
title
Integral fluctuation theorem for the housekeeping heat
type
journal
year
2005
source
Journal of Physics A: Mathematical and General
volume
38
issue
34
link
https://www.mendeley.com/catalogue/432803ef-dc96-3480-b6f6-81eab72afa38/(0)

Counts

Citation count
136
Page views
2

Identifiers

  • doi: 10.1088/0305-4470/38/34/L03 (Google search)
  • issn: 03054470
  • sgr: 23844443839
  • arxiv: cond-mat/0507420
  • scopus: 2-s2.0-23844443839
  • pui: 41168980